Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 34, NWS Norman, OK

May 16, 20155 counties in Oklahoma; Clay County, Wichita County, Texas

NWS Norman, OK issued this flash flood warning at May 16, 2015, 8:53 PM CDT for 5 counties in Oklahoma; Clay County, Wichita County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2015, 8:53 PM CDT (01:53 UTC)
Expired
May 16, 2015, 11:30 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Comanche County, OK, Cotton County, OK, Jefferson County, OK, Stephens County, OK, Tillman County, OK, Clay County, TX, Wichita County, TX

What was reported inside it

TimeReportWhereRemark
May 16, 9:09 PM CDTFLASH FLOODS Duncan, OK1 FT OF WATER ON HWY 81

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1999 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 331 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1999 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
331 m²/s²
0-3 km storm-relative helicity
392 m²/s²
Significant tornado parameter
5.6
Supercell composite
32.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

073 
WGUS54 KOUN 170153
FFWOUN
OKC031-033-067-137-141-TXC077-485-170430-
/O.NEW.KOUN.FF.W.0034.150517T0153Z-150517T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
853 PM CDT SAT MAY 16 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHWESTERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHEASTERN COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTHEASTERN TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
  STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
  WICHITA COUNTY IN NORTHERN TEXAS...
  NORTHWESTERN CLAY COUNTY IN NORTHERN TEXAS...

* UNTIL 1130 PM CDT
    
* AT 853 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORM PRODUCING 
  HEAVY RAIN FROM BURKBURNETT TO WALTERS. ONE TO TWO INCHES OF RAIN 
  HAVE FALLEN IN THE PAST 2 HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  NORTHWESTERN WICHITA FALLS...DUNCAN...BURKBURNETT...MARLOW...
  WALTERS...WAURIKA...IOWA PARK...ELECTRA...COMANCHE...GERONIMO...
  BRAY...GRANDFIELD...TEMPLE...VELMA...RANDLETT...DEVOL...HASTINGS...
  LOCO...ADDINGTON AND KAMAY.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3410 9893 3468 9811 3467 9757 3435 9757
      3383 9882 3383 9887

$$

MBS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 16, 6:43 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, May 16, 6:43 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
643 PM CDT SAT MAY 16 2015

.DISCUSSION...
THE 00Z AVIATION DISCUSSION FOLLOWS....

&&

.AVIATION...
A BAND OF +TSRA FROM NEAR KAVK TO KCLK TO KF05 AT 2330Z WILL
CONTINUE TO MOVE E THIS EVENING...AFFECTING ALL TAF SITES TO THE
E. MANY WILL BE SEVERE. THE TAFS WERE AGAIN WRITTEN TO EMPHASIZE
THE MOST LIKELY TIMES THAT STORMS WILL OCCUR...BUT CANNOT BE
SPECIFIC ABOUT THE CONDITIONS THAT WILL OCCUR IN THE TSRA BECAUSE
IT WILL VARY DRAMATICALLY OVER SHORT DISTANCES AND TIMES. AFTER
THE STORMS...MOST SITES WILL BECOME CLEAR...WINDS WILL RETURN TO
S AT ABOUT 10 TO 15 KT...AND THESE GENERAL CONDITIONS WILL
CONTINUE TOMORROW. HOWEVER...SOME LOWER CEILINGS APPEAR LIKELY
TONIGHT AND EARLY SUNDAY...MAINLY NEAR AND SE OF KPNC-KOKC-KDUC.
IN ADDITION...IT IS POSSIBLE...BUT UNLIKELY...THAT BLDU AND GUSTY
SW WINDS WILL MAKE IT INTO FAR W OK THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 421 PM CDT SAT MAY 16 2015/

DISCUSSION...
OBVIOUSLY...THE BIG STORY THIS AFTERNOON IS THE CONVECTIVE
SITUATION. IT IS STILL NOT ENTIRELY CLEAR EXACTLY WHAT FORM THE
STORMS WILL TAKE AS THEY TRAVERSE OUR FORECAST AREA. THEY MAY BE
IN THE FORM OF A LARGE CONVECTIVE CLUSTER...LINES/BOWS/ETC...OR
SCATTERED SUPERCELL STRUCTURES. IN ANY CASE...THERE IS A
SUBSTANTIAL POTENTIAL FOR SEVERE STORMS...INCLUDING TORNADOES. A
PAIR OF TORNADO WATCHES COVERS OUR ENTIRE FORECAST AREA FOR AT
LEAST PART OF THIS EVENING.

THE ENTIRE CONVECTIVE SYSTEM SHOULD MOVE INTO OUR EASTERN COUNTIES
AFTER MIDNIGHT...AS THE SEVERE-WEATHER POTENTIAL SLOWLY
DIMINISHES. SHORT-RANGE MODELS SUGGEST THAT THE SIGNIFICANT STORMS
WILL MOVE OUT OF OUR FORECAST AREA AROUND 3 OR 4 AM.

MEANWHILE...ALREADY-WET SOIL WILL MAKE IT EASY FOR HEAVY RAINFALL
TO PRODUCE FLOODING AND FLASH FLOODING. WE PREVIOUSLY EXPANDED OUR
FLASH FLOOD WATCH TO INCLUDE OUR ENTIRE FORECAST AREA THROUGH
TOMORROW MORNING. WE DO EXPECT TO BE ABLE TO TRIM PIECES OF THE
WATCH OFF LATER THIS EVENING AND OVERNIGHT AS THE MAIN AREA OF
RAIN GRADUALLY SHIFTS EAST.

THE PACIFIC COLD FRONT THAT WILL FOLLOW BEHIND THE CONVECTIVE
SYSTEM THIS EVENING/OVERNIGHT WILL STALL OVER SOUTHEAST OKLAHOMA
TOMORROW...THEN MOST MODELS LEAVE IT THERE...OR MOVE IT BACK
NORTHWEST...DURING THE DAY AND NIGHT SUNDAY AND INTO MONDAY. RAIN
AND THUNDERSTORMS WILL BE POSSIBLE ALONG AND SOUTH OF THE FRONT
TOMORROW AND TOMORROW NIGHT...BUT WITH A DIFFERENT VERTICAL WIND
PROFILE...SEVERE WEATHER WILL BE MUCH LESS LIKELY.

A CANADIAN COLD FRONT WILL ARRIVE EARLY NEXT WEEK...ALTHOUGH IT IS
UNCLEAR HOW FAR SOUTH IT WILL TRAVEL. IN ANY CASE...EARLY/MID-WEEK
WILL PROBABLY BE NOTICEABLY COOLER...AT LEAST ACROSS NORTHERN AND
CENTRAL OKLAHOMA...AND RAIN CHANCES NEVER REALLY LEAVE OUR
FORECAST AREA. THE CHANCE FOR RAIN WILL BE MAINLY RESTRICTED TO
THE SOUTH EARLY NEXT WEEK...BUT THEN WILL SPREAD BACK NORTH ACROSS
THE REST OF THE AREA AROUND MIDWEEK. FLOODING WILL CONTINUE TO BE
A CONCERN THROUGH AT LEAST LATE NEXT WEEK...BECAUSE CURRENT
GUIDANCE SUGGESTS 3 TO 5 INCHES OF RAINFALL OVER THE NEXT SEVEN
DAYS ACROSS OKLAHOMA AND NORTH TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  61  83  62  81 /  60   0   0  20
HOBART OK         55  84  58  81 /  30   0   0  20
WICHITA FALLS TX  60  86  63  83 /  60  10  10  20
GAGE OK           53  82  52  79 /  30   0   0  10
PONCA CITY OK     62  84  59  80 /  80   0  10  20
DURANT OK         66  84  65  82 /  80  30  50  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ004>048-050>052.

TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ083>090.

&&

23/23/23
Hazardous weather outlook, May 16, 6:25 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
625 PM CDT SAT MAY 16 2015

OKZ004>048-050>052-TXZ083>090-172330-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
625 PM CDT SAT MAY 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS PARTS OF
WESTERN...NORTHERN...CENTRAL...AND SOUTHWESTERN OKLAHOMA...AS
WELL AS WESTERN NORTH TEXAS THROUGH MIDNIGHT TONIGHT.

LOCATION...
THE MODERATE RISK AREA IS GENERALLY ALONG AND EAST OF A LINE
FROM CHEROKEE TO ELK CITY TO MANGUM...TO CROWELL TEXAS...AND
NORTHWEST OF A LINE FROM HENRIETTA TO ARDMORE TO ADA. THIS
INCLUDES THE OKLAHOMA CITY...WICHITA FALLS...LAWTON...ENID...
STILLWATER...AND PONCA CITY AREAS.

OUTSIDE OF THE MODERATE RISK AREA...THERE IS A MARGINAL TO
ENHANCED RISK OF SEVERE STORMS THROUGH MIDNIGHT TONIGHT.

TIMING...
BEFORE MIDNIGHT TONIGHT.

IMPACTS IN THE MODERATE RISK INCLUDE...
BASEBALL-SIZED HAIL...
DAMAGING WINDS 70 TO 80 MPH...
STRONG TORNADOES...
LOCALLY HEAVY RAINFALL...

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD CONTINUE TO BE READY FOR SEVERE WEATHER
OPERATIONS THIS EVENING.

DISCUSSION...
DANGEROUS THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE
AREA AHEAD OF A STRONG LOW PRESSURE SYSTEM. SUPERCELLS WITH
DAMAGING HAIL AND WINDS WILL OCCUR ALONG WITH THE RISK OF STRONG
TORNADOES. AS THE EVENING GOES ON...STORMS MAY MERGE INTO ONE OR
MORE CLUSTERS OR LINES ACROSS THE CENTRAL THIRD OF OKLAHOMA WITH
A RISK OF DAMAGING WINDS...HAIL...AND FLOODING.

AFTER MIDNIGHT TONIGHT...SEVERE POTENTIAL WILL SLOWLY DECREASE
ACROSS THE AREA...THOUGH THE HEAVY RAINFALL AND FLOODING THREAT
WILL CONTINUE ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.

.FLOODING...
HEAVY RAINFALL IS LIKELY WITH SOME OF THE STORMS TONIGHT...
ESPECIALLY ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.THUNDERSTORMS...
A FEW STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE SUNDAY
AFTERNOON AND EVENING...MAINLY ACROSS SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA. HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS WHICH
MAY RESULT IN FLASH FLOODING.

ADDITIONAL THUNDERSTORMS WITH HEAVY RAINFALL AND FLOODING WILL BE
POSSIBLE MONDAY THROUGH THURSDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Local storm report, May 16, 8:04 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
804 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TORNADO          4 SW GERONIMO           34.44N 98.43W
05/16/2015                   COTTON             OK   FIRE DEPT/RESCUE

            RELAYED BY KSWO

&&

JPIKE
Special weather statement, May 16, 8:04 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
804 PM CDT SAT MAY 16 2015

OKZ007-008-012-170130-
GRANT OK-KAY OK-GARFIELD OK-
804 PM CDT SAT MAY 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT...KAY AND NORTHERN
GARFIELD COUNTIES UNTIL 830 PM CDT...

AT 758 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES SOUTHWEST OF SOUTH HAVEN TO 5 MILES SOUTH OF LAMONT...MOVING
EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
PONCA CITY...BLACKWELL...TONKAWA...LAMONT...BRAMAN...DEER CREEK...
NARDIN...CHILOCCO...BLACKWELL LAKE AND PECKHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3660 9712 3659 9764 3700 9763 3700 9705
TIME...MOT...LOC 0058Z 258DEG 23KT 3699 9749 3662 9754

MAHALE
Local storm report, May 16, 8:18 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
818 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     TSTM WND DMG     4 S LAWTON              34.54N 98.42W
05/16/2015                   COMANCHE           OK   BROADCAST MEDIA

            TREES DOWN, NOT VERY LARGE. REPORTED BY KSWO

0620 PM     TSTM WND DMG     CLEO SPRINGS            36.41N 98.44W
05/16/2015                   MAJOR              OK   LAW ENFORCEMENT

            TREES DOWN

&&

JPIKE
Local storm report, May 16, 8:26 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
826 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FUNNEL CLOUD     SHEPPARD AFB            33.97N 98.51W
05/16/2015                   WICHITA            TX   ASOS

&&

JPIKE
Local storm report, May 16, 8:28 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
828 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     CROWELL                 33.98N 99.72W
05/16/2015  E60 MPH          FOARD              TX   LAW ENFORCEMENT

&&

JPIKE
Local storm report, May 16, 8:37 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
837 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     LEEDEY                  35.87N 99.35W
05/16/2015                   DEWEY              OK   LAW ENFORCEMENT

            MOBILE HOME BLOWN OVER, OTHERS DAMAGED.

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:11 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant49 min
May 16, 7:12 PM CDTTornado WarningOUNCaddo, Comanche33 min
May 16, 7:15 PM CDTSpecial Weather StatementOUNBlaine, Canadian, Kingfisher30 min
May 16, 7:15 PM CDTTornado WarningOUNCotton, Tillman30 min
May 16, 7:41 PM CDTTornado WarningOUNComanche, Cotton34 min
May 16, 7:42 PM CDTTornado WarningOUNCaddo, Comanche33 min
May 16, 8:02 PM CDTSpecial Weather StatementOUNCanadian, Garfield, Kingfisher, Logan28 min
May 16, 8:04 PM CDTSpecial Weather StatementOUNKay26 min
May 16, 8:06 PM CDTTornado Warning Tornado observedOUNCaddo, Grady24 min
May 16, 8:11 PM CDTTornado WarningOUNComanche, Grady, Stephens34 min
May 16, 8:12 PM CDTTornado WarningOUNCotton33 min
May 16, 8:18 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Cleveland, Grady, Kingfisher, Logan and 3 more3 hr
May 16, 8:18 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman42 min
May 16, 8:31 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Garvin, Grady, McClain, Oklahoma44 min
May 16, 8:36 PM CDTTornado WarningOUNPottawatomie24 min
May 16, 8:38 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more52 min
May 16, 8:43 PM CDTSevere Thunderstorm WarningOUNCarter, Comanche, Cotton, Garvin, Grady, McClain and 1 more32 min
May 16, 8:45 PM CDTTornado WarningOUNCotton, Jefferson, Stephens30 min
May 16, 8:57 PM CDTTornado WarningOUNLincoln, Pottawatomie, Seminole33 min
May 16, 9:04 PM CDTTornado WarningOUNPottawatomie, Seminole26 min
May 16, 9:11 PM CDTSevere Thunderstorm WarningOUNCarter, Cotton, Garvin, Grady, Jefferson, Murray and 1 more49 min
May 16, 9:14 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, McClain, Oklahoma, Pottawatomie46 min
May 16, 9:26 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne49 min
May 16, 9:26 PM CDTTornado WarningOUNLincoln20 min
May 16, 9:28 PM CDTSevere Thunderstorm WarningOUNKay35 min
May 16, 9:30 PM CDTTornado WarningOUNSeminole30 min
May 16, 9:59 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Love, Murray, Pontotoc and 1 more46 min
May 16, 10:01 PM CDTSevere Thunderstorm WarningOUNCleveland, Hughes, Lincoln, McClain, Oklahoma, Pottawatomie and 1 more44 min
May 16, 10:19 PM CDTAreal Flood AdvisoryOUNLincoln, Payne, Pottawatomie, Seminole3 hr
May 16, 10:33 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Jefferson, Murray, Stephens3 hr
May 16, 10:39 PM CDTRiver Flood WarningOUNMajor, Woods, Woodward33 hr
May 16, 10:39 PM CDTRiver Flood WarningOUNDewey, Major, Woodward16 hr
May 16, 10:43 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Johnston, Love, Murray and 1 more47 min
May 16, 10:46 PM CDTSpecial Weather StatementOUNHughes, Seminole29 min
May 16, 11:15 PM CDTSevere Thunderstorm WarningOUNHughes45 min
May 16, 11:33 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 3 more42 min
May 17, 12:12 AM CDTSevere Thunderstorm WarningOUNCarter, Coal, Hughes, Johnston, Love, Marshall and 1 more48 min
May 17, 12:15 AM CDTFlash Flood WarningOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 3 more3 hr
May 17, 12:59 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Johnston, Marshall46 min
May 17, 1:32 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal43 min
May 17, 2:47 PM CDTRiver Flood WarningOUNAtoka, Bryan16 days
May 16, 7:06 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Knox, Wilbarger39 min
May 16, 7:09 PM CDTTornado WarningOUNArcher, Baylor, Wichita, Wilbarger36 min
May 16, 7:37 PM CDTSevere Thunderstorm WarningOUNBaylor, Wilbarger23 min
May 16, 7:43 PM CDTTornado WarningOUNWichita32 min
May 17, 4:53 AM CDTRiver Flood WarningOUNWichita, Wilbarger19 hr

Nearby

Flash Flood Warnings in Oklahoma, 2015Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.